MathSciNet Relay Station
MathSciNet bibliographic data
MR2727617 46L54 (60E07)
Anshelevich, M.; Belinschi, S. T.; Bożejko, M.; Lehner, F. Free infinite divisibility for $q$-Gaussians. Math. Res. Lett. 17 (2010), no. 5, 905–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement